# SDR SWAA2020092814395

- Difficulty date: September 4, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 241AF IS DAMAGED.  PASSENGER CABIN FLOOR PANEL 241AF WITH DAMAGE WAS REPLACED WITH A SERVICEABLE FLOOR PANEL, PER SRM 51-10-02-0G-0 PARA 9A(1), DUE TO AMOUNT OF ALL DAMAGE.
